# SDR 96ZZZX4333

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54163
- Make and model: Gulstm 680W
- Aircraft serial: 177412
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23046007
- Condition: Bearing Failed
- Location: Start/Gen
- Component: Learsiegler
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GENERATOR STOPPED OPERATING IN-FLIGHT.  AFTER LANDING, CHECKED STARTER/GENERATOR AND FOUND LOCKED UP.
